“Soghra Nobakhtian”
Tel: (+98) (31) 37934619
Email:

IPM Positions |
||
Resident Researcher, School of Mathematics
(2014 - 2021 (From September 23, 2014 in IPM-Isfahan Branch till March 20, 2021)) |
||
Past IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2007 - 2008) |
||
Non IPM Affiliations |
||
Professor of University of Isfahan | ||
Related Papers |
1. | S. Nobakhtian (Joint with N. Movahedian and M. Sarabadan) Sparsity constrained optimization problems via disjunctive programming Optimization (Accepted) [abstract] |
2. | S. Nobakhtian (Joint with N. Hoseini Monjezi) A filter proximal bundle method for nonsmooth nonconvex constrained optimization J. Glob. Optim. 79 (2021), 1-37 [abstract] |
3. | S. Nobakhtian (Joint with F. Mashkoorzadeh and N. Movahedian) Robustness in nonsmooth nonconvex optimization problems Positivity (Accepted) [abstract] |
4. | S. Nobakhtian (Joint with N. Hoseini Monjezi) An inexact multiple proximal bundle algorithm for nonsmooth nonconvex multiobjective optimization problems Ann. Oper. Res. (Accepted) [abstract] |
5. | S. Nobakhtian (Joint with M. Alavi Hejazi) Optimality conditions for multiobjective fractional prohramming, via convexifactors Journal of Industrial and Management Optimization (JIMO) 16 (2020), 623-631 [abstract] |
6. | S. Nobakhtian (Joint with N. Movahedia and M. Saarabadan) Nonsmooh sparsity constrained optimization problems: Optimality conditions Optim. Lett 13 (2019), 1027-1038 [abstract] |
7. | S. Nobakhtian (Joint with N. Hoseini Monjezi) A new infeasible proximal bundle algorithm for nonsmooth nonconvex constrained optimization Comput. Optim. Appl. 74 (2019), 443-480 [abstract] |
8. | S. Nobakhtian (Joint with F. Mashkoorzadeh and N. Movahedian) Optimality conditions for nonconvex constrained optimization problems Numerical Functional Analysis and Optimization 40 (2019), 1918-1938 [abstract] |
9. | S. Nobakhtian (Joint with M. Alavi Hejazi and N. Movahedian) On constraint qualifications and sensitivity analysis for general optimization problems via pseudo-Jacobians J. Optim. Theory and Appl. 179 (2018), 778-799 [abstract] |
10. | S. Nobakhtian (Joint with N. Hoseini) A new trust region method for nonsmooth nonconvex optimization Optimization (2018), DOI: 10.1080/02331934.2018.1470175 [abstract] |
11. | S. Nobakhtian (Joint with M. Alavi Hejazi) On Abadie constraint qualification for multiobjective optimization problems Rend. Circ. Mat. Palermo 67 (2018), 453-464 [abstract] |
12. | S. Nobakhtian (Joint with A. Raeisi Dehkordi) A fast algorithm for the rectilinear distance location problem Math. Meth. Oper. Res. 88 (2018), 81-98 [abstract] |
13. | S. Nobakhtian (Joint with A. Raeisi Dehkordi) An algorithm for generalized constrained multi-source Weber problem with demand substations 4OR- A Quarterly Journal of Operations Research (2018), DOI: 10.1007/s10288-017-0366-y [abstract] |
14. | S. Nobakhtian (Joint with M. Alavi Hejazi and N. Movahedian) Multiobjective problems: Enhanced necessary conditions and new constraint qualifications via convexificators Numerical Functional Analysis and Optimization 39 (2018), 11-37 [abstract] |
15. | S. Nobakhtian (Joint with N. Shafiei) A Benson type algorithm for nonconvex multiobjective programming problems TOP 25 (2017), 271-287 [abstract] |
16. | S. Nobakhtian (Joint with M. Alavi Hejazi) Sensitivity analysis of the value function for nonsmooth optimization problems Operation Research Letters 45 (2017), 348-352 [abstract] |
17. | S. Nobakhtian (Joint with A. Ansari Ardali and N. Movahedian) Convexificators and boundedness of the Kuhn-Tucker multipliers set Optimization 66 (2017), 1445-1463 [abstract] |
18. | S. Nobakhtian (Joint with A. Ansari Ardali) Boundedness of the strong KKT multipliers for proper and isolated efficiencies in nonsmooth multiobjective optimization Math. Reports 68 (2016), 279-297 [abstract] |
19. | S. Nobakhtian (Joint with A. Ansari Ardali and N. Movahedian) Optimality conditions for nonsmooth equilibrium problems via Hadamard directional derivative Set-Valued Var. Anal 24 (2016), 483-497 [abstract] |
20. | S. Nobakhtian (Joint with A. Ansari Ardali and N. Movahedian) Optimality conditions for nonsmooth mathematical programs with equilibrium constraints, using convexificators Optimization 65 (2016), 67-85 [abstract] |
21. | S. Nobakhtian (Joint with N. Kanzi) Nonsmooth multiobjective semi-infinite problems with mixed constraints Pacific J. Optim. (Accepted) [abstract] |
22. | S. Nobakhtian (Joint with A. Ansari) Optimality conditions for isolated local minimum of nonsmooth multiobjective problems Numerical Functional Analysis and Optimization 36 (2015), 1087-1106 [abstract] |
23. | S. Nobakhtian Nonsmooth multiobjective continuous-time problems with generalized invexity ( In: Proceedings of NAOP2007) [abstract] |
24. | S. Nobakhtian (Joint with N. Movahedian) Nondifferentiable multiplier rules for optimization problems with equilibrium constraints J. Convex Anal. (Accepted) [abstract] |
[Back]
|